# SDR QXEA0002783

- Difficulty date: October 7, 2000
- Submitted: October 10, 2000
- Operation: Air carrier
- Aircraft: N352PH
- Make and model: Dhav DHC8202
- Aircraft serial: 494
- Aircraft time: 7,437 hours, 10,492 cycles
- System (JASC): 7921 · Engine Oil Cooler
- Part: Cooler
- Part number: 28E997
- Part serial: 3K960032WI
- Condition: Overheated
- Location: Nr 2 Engine
- Part time: 7,437 hours, 10,492 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: B, J
- Precautionary procedure: D

## Discrepancy

SEA- BEFORE TAKEOFF OIL TEMPERTURE NR 2 ENGINE INDICATED 102 DEGREES AND PSI INDICATION OF 50 PSI.  A STRANGE SMELL FILLED THE FLIGHT DECK.  REMOVED AND REPLACED NR 2 ENGINE OIL COOLER AND COLLERED DOOR ACTUATOR.  OPERATIONAL CHECKS GOOD.  NO SMELLS NOTED.  AIRCRAFT RETURNED TO SERVICE.
